# SDR DALA2015051403265

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 54,437 hours, 42,413 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HOLE ON UPPER ROW COMMON TO SPLICE BAND FROM LT SIDE OF VERTICAL STABILIZER FIXED L/E TO BE OUT OF LIMITS.  STA ZFS 52.267, C/W PRI 535916-14, REV 1 AND ER/A 535916-14AD, REV ORIGINAL, LP 1946704.
